Economics at your fingertips  

A spatial autoregressive model with a nonlinear transformation of the dependent variable

Xingbai Xu and Lung-Fei Lee ()

Journal of Econometrics, 2015, vol. 186, issue 1, 1-18

Abstract: This paper develops a nonlinear spatial autoregressive model. Of particular interest is a structural interaction model for share data. We consider possible instrumental variable (IV) and maximum likelihood estimation (MLE) for this model, and analyze asymptotic properties of the IV and MLE based on the notion of spatial near-epoch dependence. We also design a statistical test to compare the nonlinear transformation against alternatives. Monte Carlo experiments are designed to investigate finite sample performance of the proposed estimates and the sizes and powers of the test.

Keywords: Nonlinear spatial autoregressive model; Near-epoch dependence; Maximum likelihood; Instrumental variables; Asymptotic distribution of estimators (search for similar items in EconPapers)
JEL-codes: C13 C21 C24 C63 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (13) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-09-29
Handle: RePEc:eee:econom:v:186:y:2015:i:1:p:1-18